Jan 29, 2004
Nelson....time to shoot you(not really). I have started taking these a few months ago because of all the great advise you have given on them..but never read anything about the burping until now. NOW I KNOW WHERE THIS WAS COMING FROM:::HA HA. I really couldnt not figure out why i had so much air coming up. I will now freeze them to see if this helps. Also...can you tell me if a person can take to much calcium? my doc said to take 500mg with each dosage of my meds(kaletra and combivir) but I have actually been taking 1000 with each dose and that is on top of the tums I have been taking to control the burping...ha ha. Thanks for all you do K
Response from Mr. Vergel
I also take 1000 mg of calcium twice a day. It is the best way to control diarrea in my case. It is also very good for bone growth and now we are starting to see data that says that calcium may aid in fat loss. Unless you have a problem with kidney stones, I would not worry about your calcium dose. If you are taking that many Tums, however, I would talk to your doctor about using Prilosec instead to get 24 hour relief for your heart burn (I am assuming that is why you are taking TUMS). Norvir tends to give me heart burn a lotbut I keep it at bay with Prilosec (it is over the counter now)
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Herpes After Sex With Sex Worker Worried I Have HIV
- Red Eyes After Oral Sex On A Woman What Are The Chances Of HIV
- Sore On Penis After Getting Head Worried I Have HIV
- Sore On Penis After Sucking Penis Worried I Have HIV
- Swollen Glands After Licking Vagina Worried I Have HIV
- Swollen Lymph Nodes After Sex With Hooker Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.